Posted by sonya (220.127.116.11) on November 26, 2000 at 12:43:16:
When i went on Wed to the neuro, i learned something new.
Last year and i think the year before i didn't suffer so badly.
I thought it was the anti-depressants i was on. A regular MD said
anti-depressants CAN have a side affect of less headaches to none.
Well, i mentioned it to my neuro who said in MIGRANE people, that is
pretty well true. But he said CLUSTERS are not migranes and don't react
to anti-depressants by lessoning the severity. However, Dapakote... (spelling?)
does have a side affect of lessening attacks and preventing them. I was on
that too.... so i guess i assumed it was all the anti-depressants when in fact,
it was only the dapakote. I'm not taking it though. I started the verapamil.... after
much not wanting to.... and with the shot in the back of my skull and the verapamil, and
my oxygen tank, works once again. Also... we now added the disolving tablet Maxalt (spelling?).
Interesting side note... I thought i was getting more depressed with these.... and the neuro
and i talked about some things i was doing.... he said i was mimicking dimensia.... (spelling again),
i don't have it... but he said that the clusters, with constant attack upon constant attack and then you
kinda go into depresssion (which he says i have now too badly)... i have now this new complication.
The shot and the new meds with adding prozac next week slowly, will get me thru. Man, it's just so
strange how we have to keep an open mind.... and just when i think i found my "tricks of the trade"
for survival. Just wanted to share... i learned alot
this last visit. Oh, they repeat the shot in another week. It works pretty good. And maybe he
said, one day, i won't have them anymore because of the shots.... sometimes, he said, they have that side affect.
wouldn't that be wonderful. I will find out what the shot is.... and post it tuesday.
Post a Followup